# SDR 98ZZZX4665

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD IS CRACKED ON NR 3 AND NR 4 BLADES.  DISASSEMBLED, INSPECTED NR 3 BLADE (S/N 1917).  REMOVED AND REPLACED EROSION SHIELD WITH NEW SHIELD.  OVERHAULED BLADE S/N 1917.  BLADE NR 4 (S/N 1925) IS WITHIN AIRWORTHY LIMITS.  ASSEMBLED PROPELLER AND STATIC BALANCED IAW MFG COMM.
